On normal subgroups of GL 2 over rings with many units
Compositio Mathematica, Volume 74 (1990) no. 2, p. 157-164
@article{CM_1990__74_2_157_0,
     author = {Vaserstein, L. N.},
     title = {On normal subgroups of $\mathrm {GL}\_2$ over rings with many units},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {2},
     year = {1990},
     pages = {157-164},
     zbl = {0697.20040},
     mrnumber = {1047737},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_2_157_0}
}
Vaserstein, L. N. On normal subgroups of $\mathrm {GL}_2$ over rings with many units. Compositio Mathematica, Volume 74 (1990) no. 2, pp. 157-164. http://www.numdam.org/item/CM_1990__74_2_157_0/

1 E. Abe, Chevalley groups over local rings, Tôhoku Math. J. 21 (1969), 474-494. | MR 258837 | Zbl 0188.07201

2 J.-B. An and X.-P. Tang, The structure of symplectic groups over semilocal rings, Acta Math. Sinica (N.S.) 1:1 (1985), 1-15. | MR 831027 | Zbl 0581.20046

3 H. Bass, K-theory and stable algebra, Publ. Math. IHES 22 (1964), 5-60. | Numdam | MR 174604 | Zbl 0248.18025

4 D.L. Costa and G.E. Keller, On the normal subgroups of SL(2, A), J. Pure Appl. Alg. 53:3 (1988), 201-227. | MR 961360 | Zbl 0654.20051

5 C.N. Chang, The structure of the symplectic group over semi-local domains, J. Algebra 35 (1975), 457-476. | MR 369560 | Zbl 0326.20041

6 W. Klingenberg, Lineare Gruppen über lokalen Ringen, Amer. J. Math. 83 (1961), 137-153. | MR 124412 | Zbl 0098.02303

7 W. Klingenberg, Die Structur der linearen Gruppe über einen nichtkommutativeen lokalen Ring, Arch. Math. 13 (1962), 73-81. | MR 143817 | Zbl 0106.25203

8 L. Yu. Kolotilina and N.A. Vavilov, Normal structure of the full linear group over semilocal rings, J. Sov. Math. 19:1 (1982), 998-999. | Zbl 0485.20045

9 N.H.J. Lacroix, Two-dimensional linear groups over local rings, Can. J. Math. 21 (1969),106-135. | MR 237658 | Zbl 0169.34404

10 N.H.J. Lacroix and C. Levesque, Sur les sous-groups normaux de SL 2 sur un anneau local, Can. Math. Bull. 26:2 (1983), 209-219. | MR 697803 | Zbl 0515.20032

11 B.A. Magurn, W. Van Der Kallen, and L.N. Vaserstein, Absolute stable rank and Witt cancellation for noncommutative rings, Inv. Math. 91:3 (1988), 525-542. | MR 928496 | Zbl 0639.16015

12 A.W. Mason, On GL2 of a local ring in which 2 is not a unit, Can. Math. Bull. 30:2(1987), 165-176. | MR 889534 | Zbl 0589.20032

13 B.R. Mcdonald, GL2 of rings with many units, Commun. Algebra 8:9 (1980), 869-888. | MR 571047 | Zbl 0436.20031

14 B.R. Mcdonald, Geometric algebra over local rings, New York-Basel, Marcel Dekker, 1976. | MR 476639 | Zbl 0346.20027

15 P. Menal and L.N. Vaserstein, On subgroups of GL2 over Banach algebras and von Neumann regular rings which are normalized by elementary matrices, preprint, 20 p. | Zbl 0724.20034

16 H.H. Storrer, Epimorphic extensions of non-commutative rings, Comm. Math. Helv. 18 (1973), 72-86. | MR 321977 | Zbl 0258.16027

17 S. Tazhetdivon, Subnormal structure of two-dimensional linear groups over local rings, Alg. Logic 22:6 (1983), 707-713. | MR 781401 | Zbl 0542.20028

18 S. Tazhetdinov, Subnormal structure of two-dimensional linear groups over rings that are close to fields Alg. Logic 24:4 (1985), 414-425. | MR 830010 | Zbl 0587.20028

19 L.N. Vaserstein, K1-theory and the congruence subgroup problem, Mat. Zametki 5 (1969), 233-244 = Math. Notes 5 (1969), 141-148. | MR 246941 | Zbl 0195.32202

20 L.N. Vaserstein, Normal subgroups of the general linear groups over von Neumann regular rings, Proc. Amer. Math. Soc. 96:2 (1986), 209-214. | MR 818445 | Zbl 0594.16007

21 L.N. Vaserstein, Normal subgroups of the general linear groups over Banach algebras, J.P.A. Algebra 41 (1986), 99-112. | MR 844468 | Zbl 0589.20030

22 L.N. Vaserstein, Subnormal structure of the general linear groups over Banach algebras, J. Pure Appl. Alg., 52 (1988), 187-195. | MR 949349 | Zbl 0653.20050

23 L.N. Vaserstein, Bass's first stable range condition, J. Pure Appl. Algebra 34:2-3 (1984), 319-330. | MR 772066 | Zbl 0547.16017

24 L.N. Vaserstein, An answer to the question of M. Newman on matrix completion, Proc. Amer. Math. Soc. 97:2 (1986), 189-196. | MR 835863 | Zbl 0601.15011

25 L.N. Vaserstein, On stabilization for general linear groups over a ring, Mat. Sbornik 79:3 (1969), 405-424 = Math. USSR Sbornik 8, 383-400. | MR 267009 | Zbl 0238.20057

26 L.Q. Wang and Y.Z. Zhang, GL2 over full rings, Chin. An. Math. ser. B, 8:4 (1987), 434-439. | MR 925913 | Zbl 0638.20029